# SDR CA090527004

- Difficulty date: May 26, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Failed
- Location: Cockpit
- Part time: 11,131 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE MSN 7190 IN ROUTE, EXPERIENCED THE RT WINDOW SHATTERING IN CRUISE.  CREW COMPLIED WITH QRH AND MADE AN UNSCHEDULED LANDING.
